doi: 10.3934/dcdsb.2020227

Global well-posedness of a 3D Stokes-Magneto equations with fractional magnetic diffusion

School of Applied Mathematics, Guangdong University of Technology, Guangzhou, 510520, China

* Corresponding author: Wen Tan

Received  April 2020 Published  July 2020

Fund Project: The first author is supported by NSFC grant 11701099, The second author is supported by NSFC grant 11871346

This paper is devoted to the global well-posedness of a three-dimensional Stokes-Magneto equations with fractional magnetic diffusion. It is proved that the equations admit a unique global-in-time strong solution for arbitrary initial data when the fractional index $ \alpha\ge\frac32 $. This result might have a potential application in the theory of magnetic relaxtion.

Citation: Yingdan Ji, Wen Tan. Global well-posedness of a 3D Stokes-Magneto equations with fractional magnetic diffusion. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2020227
References:
[1] D. Biskamp, Nonlinear Magnetohydrodynamics, Cambridge University Press, Cambridge, 1993.  doi: 10.1017/CBO9780511599965.  Google Scholar
[2]

J. CheminD. McCormickJ. Robinson and J. Rodrigo, Local existence for the non-resistive MHD equations in Besov spaces, Adv. Math., 286 (2016), 1-31.  doi: 10.1016/j.aim.2015.09.004.  Google Scholar

[3] P. Davidson, An Introduction to Magnetohydrodynamics, Cambridge University Press, Cambridge, 2001.  doi: 10.1017/CBO9780511626333.  Google Scholar
[4]

C. FeffermanD. McCormickJ. Robinson and J. Rodrigo, Higher order commutator estimates and local existence for the non-resistive MHD equations and related models, J. Funct. Anal., 267 (2014), 1035-1056.  doi: 10.1016/j.jfa.2014.03.021.  Google Scholar

[5]

G. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations, 2nd ed. Springer, Berlin, 2011. doi: 10.1007/978-0-387-09620-9.  Google Scholar

[6]

L. Laudau and E. Lifshitz, Electrodynamics of Continuous Media, Pergamon Press, OxfordLondon-New York-Paris; Addison-Wesley Publishing Co., Inc., Reading, Mass., 1960.  Google Scholar

[7]

D. McCormickJ. Robinson and J. Rodrigo, Existence and uniqueness for a coupled parabolic-elliptic model with applications to magnetic relaxation, Arch. Ration. Mech. Anal., 214 (2014), 503-523.  doi: 10.1007/s00205-014-0760-y.  Google Scholar

[8]

H. Moffatt, Magnetostatic equilibria and analogous Euler flows of arbitrarily complex topology. Part 1. Fundamentals, J. Fluid Mech., 159 (1985), 359-378.  doi: 10.1017/S0022112085003251.  Google Scholar

[9]

H. Moffatt, Relaxation routes to steady Euler flows of complex topology (2009), http://www2.warwick.ac.uk/fac/sci/maths/research/miraw/days/t3_d5_he/keith.pdf.Slides of talk given during MIRaW Day, "Weak Solutions of the 3D Euler Equations", University of Warwick, 8th June 2009. Google Scholar

[10]

J. Mattingly and Y. Sinai, An elementary proof of the existence and uniqueness theorem for the Navier-Stokes equation, Commun. Contemp. Math., 1 (1999), 497-516.  doi: 10.1142/S0219199799000183.  Google Scholar

[11]

W. Tan, On the global existence for a coupled parabolic-elliptic equations in three dimensions, submitted. Google Scholar

[12]

J. Wu, Generalized MHD equations, J. Differential Equations., 195 (2003), 284-312.  doi: 10.1016/j.jde.2003.07.007.  Google Scholar

show all references

References:
[1] D. Biskamp, Nonlinear Magnetohydrodynamics, Cambridge University Press, Cambridge, 1993.  doi: 10.1017/CBO9780511599965.  Google Scholar
[2]

J. CheminD. McCormickJ. Robinson and J. Rodrigo, Local existence for the non-resistive MHD equations in Besov spaces, Adv. Math., 286 (2016), 1-31.  doi: 10.1016/j.aim.2015.09.004.  Google Scholar

[3] P. Davidson, An Introduction to Magnetohydrodynamics, Cambridge University Press, Cambridge, 2001.  doi: 10.1017/CBO9780511626333.  Google Scholar
[4]

C. FeffermanD. McCormickJ. Robinson and J. Rodrigo, Higher order commutator estimates and local existence for the non-resistive MHD equations and related models, J. Funct. Anal., 267 (2014), 1035-1056.  doi: 10.1016/j.jfa.2014.03.021.  Google Scholar

[5]

G. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations, 2nd ed. Springer, Berlin, 2011. doi: 10.1007/978-0-387-09620-9.  Google Scholar

[6]

L. Laudau and E. Lifshitz, Electrodynamics of Continuous Media, Pergamon Press, OxfordLondon-New York-Paris; Addison-Wesley Publishing Co., Inc., Reading, Mass., 1960.  Google Scholar

[7]

D. McCormickJ. Robinson and J. Rodrigo, Existence and uniqueness for a coupled parabolic-elliptic model with applications to magnetic relaxation, Arch. Ration. Mech. Anal., 214 (2014), 503-523.  doi: 10.1007/s00205-014-0760-y.  Google Scholar

[8]

H. Moffatt, Magnetostatic equilibria and analogous Euler flows of arbitrarily complex topology. Part 1. Fundamentals, J. Fluid Mech., 159 (1985), 359-378.  doi: 10.1017/S0022112085003251.  Google Scholar

[9]

H. Moffatt, Relaxation routes to steady Euler flows of complex topology (2009), http://www2.warwick.ac.uk/fac/sci/maths/research/miraw/days/t3_d5_he/keith.pdf.Slides of talk given during MIRaW Day, "Weak Solutions of the 3D Euler Equations", University of Warwick, 8th June 2009. Google Scholar

[10]

J. Mattingly and Y. Sinai, An elementary proof of the existence and uniqueness theorem for the Navier-Stokes equation, Commun. Contemp. Math., 1 (1999), 497-516.  doi: 10.1142/S0219199799000183.  Google Scholar

[11]

W. Tan, On the global existence for a coupled parabolic-elliptic equations in three dimensions, submitted. Google Scholar

[12]

J. Wu, Generalized MHD equations, J. Differential Equations., 195 (2003), 284-312.  doi: 10.1016/j.jde.2003.07.007.  Google Scholar

[1]

Xiaopeng Zhao, Yong Zhou. Well-posedness and decay of solutions to 3D generalized Navier-Stokes equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 795-813. doi: 10.3934/dcdsb.2020142

[2]

Boris Andreianov, Mohamed Maliki. On classes of well-posedness for quasilinear diffusion equations in the whole space. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 505-531. doi: 10.3934/dcdss.2020361

[3]

Xuhui Peng, Rangrang Zhang. Approximations of stochastic 3D tamed Navier-Stokes equations. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5337-5365. doi: 10.3934/cpaa.2020241

[4]

Yang Liu. Global existence and exponential decay of strong solutions to the cauchy problem of 3D density-dependent Navier-Stokes equations with vacuum. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1291-1303. doi: 10.3934/dcdsb.2020163

[5]

Cung The Anh, Dang Thi Phuong Thanh, Nguyen Duong Toan. Uniform attractors of 3D Navier-Stokes-Voigt equations with memory and singularly oscillating external forces. Evolution Equations & Control Theory, 2021, 10 (1) : 1-23. doi: 10.3934/eect.2020039

[6]

Tong Tang, Jianzhu Sun. Local well-posedness for the density-dependent incompressible magneto-micropolar system with vacuum. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020377

[7]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020382

[8]

Dongfen Bian, Yao Xiao. Global well-posedness of non-isothermal inhomogeneous nematic liquid crystal flows. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1243-1272. doi: 10.3934/dcdsb.2020161

[9]

Noufel Frikha, Valentin Konakov, Stéphane Menozzi. Well-posedness of some non-linear stable driven SDEs. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 849-898. doi: 10.3934/dcds.2020302

[10]

Yi An, Bo Li, Lei Wang, Chao Zhang, Xiaoli Zhou. Calibration of a 3D laser rangefinder and a camera based on optimization solution. Journal of Industrial & Management Optimization, 2021, 17 (1) : 427-445. doi: 10.3934/jimo.2019119

[11]

Balázs Kósa, Karol Mikula, Markjoe Olunna Uba, Antonia Weberling, Neophytos Christodoulou, Magdalena Zernicka-Goetz. 3D image segmentation supported by a point cloud. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 971-985. doi: 10.3934/dcdss.2020351

[12]

Antoine Benoit. Weak well-posedness of hyperbolic boundary value problems in a strip: when instabilities do not reflect the geometry. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5475-5486. doi: 10.3934/cpaa.2020248

[13]

Duy Phan. Approximate controllability for Navier–Stokes equations in $ \rm3D $ cylinders under Lions boundary conditions by an explicit saturating set. Evolution Equations & Control Theory, 2021, 10 (1) : 199-227. doi: 10.3934/eect.2020062

[14]

Xin-Guang Yang, Lu Li, Xingjie Yan, Ling Ding. The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay. Electronic Research Archive, 2020, 28 (4) : 1395-1418. doi: 10.3934/era.2020074

[15]

Xiaoli Lu, Pengzhan Huang, Yinnian He. Fully discrete finite element approximation of the 2D/3D unsteady incompressible magnetohydrodynamic-Voigt regularization flows. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 815-845. doi: 10.3934/dcdsb.2020143

[16]

Zaihui Gan, Fanghua Lin, Jiajun Tong. On the viscous Camassa-Holm equations with fractional diffusion. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3427-3450. doi: 10.3934/dcds.2020029

[17]

Xin-Guang Yang, Rong-Nian Wang, Xingjie Yan, Alain Miranville. Dynamics of the 2D Navier-Stokes equations with sublinear operators in Lipschitz-like domains. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020408

[18]

Nguyen Huy Tuan. On an initial and final value problem for fractional nonclassical diffusion equations of Kirchhoff type. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020354

[19]

Jens Lorenz, Wilberclay G. Melo, Suelen C. P. de Souza. Regularity criteria for weak solutions of the Magneto-micropolar equations. Electronic Research Archive, 2021, 29 (1) : 1625-1639. doi: 10.3934/era.2020083

[20]

Xin Zhong. Singularity formation to the nonhomogeneous magneto-micropolar fluid equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021021

2019 Impact Factor: 1.27

Article outline

[Back to Top]